# SDR JJBA20171216011

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 32,677 hours, 20,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE CABIN EMERGENCY LIGHTS INOPERATIVE. CHARGED THE BATTERIES AND PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM.  OPS CHECK GOOD.
